MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO QA+ #4/0 ETH P-3; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICRO QA+ #4/0 ETH P-3; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212867
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: according to the information received, it was reported that during the procedure the device blocked.The surgeon couldn't open the device with the white cord, although she pulled quite hard.The complaint device was received and evaluated.Visual observations reveal that the shaft inserter was broken.The anchor was held in place by the suture.The device was open with a force greater than normal.A manufacturing record evaluation was performed for the finished device lot number: [4l46932], and no non-conformances were identified.The complaint can be confirmed.The possible root cause for the reported failure can be attributed to when the suture was pulled the internal retaining cap gotten up, as result, the cover handle was hard to open and for the shaft broken can be associated with excessive force applied during tensioning of the suture when was pulled.However, this cannot be conclusive determined.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown surgery on (b)(6) 2020, it was observed that the micro qa+ #4/0 eth p-3 device was blocked.According to the report, the surgeon could not open the device with the white cord even with a hard force.During in-house engineering evaluation, it was determined that the shaft inserter on the device was broken.Another like device was used to complete the procedure.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
MICRO QA+ #4/0 ETH P-3
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11347945
Report Number1221934-2021-00592
Device Sequence Number3416731
Product Code HWC
UDI-Device Identifier10886705002542
UDI-Public10886705002542
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K024115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number212867
Device Catalogue Number212867
Device Lot Number4L46932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1